# SDR 2007FA0703221

- Difficulty date: March 22, 2007
- Submitted: March 22, 2007
- Operation: General aviation
- Aircraft: N1068B
- Make and model: Mooney M20A
- Aircraft serial: 1295
- Aircraft time: 2,900 hours
- Engine: Lyc O360*
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 5059
- Condition: Broken
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE (MECHANICAL RETRACTION HANDLE) BROKE OFF IN THE PILOT'S HAND DURING GEAR EXTENSION ON LANDING APPROACH. THE LANDING GEAR DISENGAGED BUT IT DID NOT EXTEND FULLY.   THE BREAK WAS JUST BELOW THE WELD.
